MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. ADVANCE RECESSED ALL-POLY PATELLA LOW DOME 25MM; KNEE COMPONENT

MICROPORT ORTHOPEDICS INC. ADVANCE RECESSED ALL-POLY PATELLA LOW DOME 25MM; KNEE COMPONENT
Model Number KPRC25LO
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluate.
 
Event or Problem Description
Allegedly, patient was revised due to the patella is not sitting flush with the bone , it was removed and replace with another company's patella.(b)(6).Products nor revised: advance® biofoam® tibia base w/ screwholes size 4+ product id: ktscfm41, lot id: 1507186.Advance® press fit keel primary 15mm x size 4+/5/5+ product id: kspp1556, lot id: 1643668.Cancellous bone screw 6.5mm x 20m x 2 product id: 7552002000, lot id's: 1664710 and 1702907.Advance® primary femoral size 4 right porous product id: kftcpc4r, lot id: 1666205.Advance® double high tibial insert sz 4 right 17mm product id: kidh417r, lot id: 0285418821639748.

Brand Name
ADVANCE RECESSED ALL-POLY PATELLA LOW DOME 25MM
Common Device Name
KNEE COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key9835140
Report Number3010536692-2020-00234
Device Sequence Number740474
Product Code JWH
UDI-Device IdentifierM684KPRC25LO1
UDI-PublicM684KPRC25LO1
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K935080
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2020
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberKPRC25LO
Device Catalogue NumberKPRC25LO
Device Lot Number1694840
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date02/24/2020
Initial Date Received by Manufacturer 02/24/2020
Supplement Date Received by Manufacturer02/24/2020
Initial Report FDA Received Date03/16/2020
Supplement Report FDA Received Date09/30/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;